Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Swallowed chip wrongly, stabbing pain in throat, shortness of breath, light headed, chest pain, difficulty swallowing. Treatment?

I swallowed a chip wrong and it caused a stabbing pain in my throat . I drank a lot of water and the pain eventually turned into a nagging pain. I have waited one day after the occurrence, worked out cardiovascularly and seem to be even more short of breath and lightheaded. No pains when I take deep breaths. Occasional mild chest pains. When drinking or eating the food does not feel like it is going down correctly and I usually become even more short of breath after eating or drinking.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
The chip must be causing obstruction in your throat.if you feel difficulty in swallowing visit an Ent specialist to get you oropharynx examined and remove any obstruction
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor